Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ON THE STABILITY OF POISEUILLE FLOW OF A BINGHAM FLUID
Autore:
FRIGAARD IA; HOWISON SD; SOBEY IJ;
Indirizzi:
JOHANNES KEPLER UNIV,INST MATH A-4040 LINZ AUSTRIA OXFORD UNIV COMP LAB OXFORD OX1 3QD ENGLAND UNIV OXFORD,INST MATH OXFORD OX1 3LB ENGLAND
Titolo Testata:
Journal of Fluid Mechanics
, volume: 263, anno: 1994,
pagine: 133 - 150
SICI:
0022-1120(1994)263:<133:OTSOPF>2.0.ZU;2-E
Fonte:
ISI
Lingua:
ENG
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
23
Recensione:
Indirizzi per estratti:
Citazione:
I.A. Frigaard et al., "ON THE STABILITY OF POISEUILLE FLOW OF A BINGHAM FLUID", Journal of Fluid Mechanics, 263, 1994, pp. 133-150

Abstract

The stability to linearized two-dimensional disturbances of plane Poiseuille flow of a Bingham fluid is considered. Bingham fluids exhibit a yield stress in addition to a plastic viscosity and this descriptionis typically applied to drilling muds. A non-zero yield stress results in an additional parameter, a Bingham number, and it is found that the minimum Reynolds number for linear instability increases almost linearly with increasing Bingham number.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/11/20 alle ore 17:46:21